# SDR AALA202510132393

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 70,623 hours, 29,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AT L1 FLIGHT ATTENDANT SEAT, 2 FLASHLIGHTS REQUIRE BATTERY CHANGE. REMOVED AND REPLACED 2EA L1 FLASHLIGHT BATTERIES (AALA202510132393), (AALA202510135466) . PER AMM 25-60-00.
